# SDR CALA2014091001220

- Difficulty date: September 10, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 52,001 hours, 18,180 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Attach Bolt
- Condition: Loose
- Location: Lt Mlg Strut
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXPERIENCED VIBRATION & FLUTTER IN COCKPIT CLIMB & CRUISE AT FL37 0.  NOISE ASSOCIATED WITH FLUTTER INCREASED WITH HIGHER DIFFERENTIAL PRESS & HIGHER AIRSPEED.  ALL SYS INDICATIONS WERE NORMAL.  VISUALLY CHECKED FOR ANY LOOSE PANELS.  ON ACFT WALK AROUND FOUND LT MLG DOOR WITH LOOSE PLAY, SECURED ATTACH BOLT ON MLG STRUT IAW AMM 32-13-21-420-801.  CHECKED WINDSHIELD WIPER BLADE TENSION, CHECKED OK.  VISUALLY CHECKED UPPER SURFACE OF ACFT FUSELAGE FOR DISCREPANCY, NONE FOUND.  FOUND LT & RT PACK INLET DOOR DEFLECTORS LOOSE, ADJUSTED IAW AMM 21-51-22-400-803, OPERATIONS CHECKED GOOD. VISUALLY INSPECTED NLG WW DOOR IAW AMM 32-22-11.  NO DISCREPANCY NOTED.  WE THOUGHT WE NEEDED DOOR ADJUSTMENT BUT DOOR CHECKED GOOD IAW THE AMM.  PRESSURIZED ACFT, NO FINDINGS.  OPENED RADOM ALL CHECKED GOOD. BOTH E & E COMPARTMENT CHECKS GOOD, ACFT READY.
